Electronic Journal of Probability

Random Walks in a Dirichlet Environment

Christophe Sabot and Nathanaël Enriquez

Full-text: Open access

Abstract

This paper states a law of large numbers for a random walk in a random iid environment on $Z^d$, where the environment follows some Dirichlet distribution. Moreover, we give explicit bounds for the asymptotic velocity of the process and also an asymptotic expansion of this velocity at low disorder.

Article information

Source
Electron. J. Probab., Volume 11 (2006), paper no. 31, 802-816.

Dates
Accepted: 1 September 2006
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1464730566

Digital Object Identifier
doi:10.1214/EJP.v11-350

Mathematical Reviews number (MathSciNet)
MR2242664

Zentralblatt MATH identifier
1109.60087

Subjects
Primary: 60K37: Processes in random environments
Secondary: 82D30: Random media, disordered materials (including liquid crystals and spin glasses)

Keywords
Random Walks Random Environments Dirichlet Laws Reinforced Random Walks

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Sabot, Christophe; Enriquez, Nathanaël. Random Walks in a Dirichlet Environment. Electron. J. Probab. 11 (2006), paper no. 31, 802--816. doi:10.1214/EJP.v11-350. https://projecteuclid.org/euclid.ejp/1464730566


Export citation

References